# SDR DHL200072003C

- Difficulty date: September 11, 2000
- Submitted: October 24, 2000
- Operation: Air carrier
- Aircraft: N720DH
- Make and model: Boeing 727228
- Aircraft serial: 19544
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, FOUND RIGHT WING LOWER PANEL JUST O/B OF NR 5 FLAP TRACK DAMAGED ON THE INSIDE SURFACE.  INSTALLED BOND REPAIR PER 727 SRM 51-30-2 AND 51-40-6, SIZE OF REPAIR 8 X 10 INCHES.
